# SDR CALA2013092591427

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 47,842 hours, 18,268 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Sticks
- Location: Cockpit
- Component: Control Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S TRIGGER MIC SWITCH ON CONTROL STICK IS STICKY & STAYS ON, RESULTS IN HOT MIC. R & R CONTROL HANDLE IAW 27-92-41-400-006-A & OPERATIONAL TEST OF THE SIDE STICK PRIORITY 27-96-00-710-003-A.  OPERATIONS CHECKED GOOD.
